# SDR CA100726008

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AG
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT DURING A SPRAYING RUN PILOT REPORTED ENGINE LOST POWER AND ACFT HIT POWER LINES THEN IMPACTED A CORN FIELD. THE AIRCRAFT SUSTAINED SUBSTANTIAL DAMAGE. THE PILOT WAS NOT INJURED.  ACFT WILL BE RECOVERED AND MOVED TO WHERE AFT PRELIMINARY EXAMINATION WILL TAKE PLACE.  MFG ASSISTANCE HAS BEEN OFFERED TO AND ACCEPTED BY NTSB.  ARRANGEMENTS ARE BEING MADE FOR A MFG FIELD REP TO BE PRESENT AND PARTICIPATE IN ENGINE VISUAL EXAMINATION.  UPDATE:  NR 1 ENGINE EXAMINATION TOOK PLACE 20 JULY WITH MFG INVESTIGATOR PRESENT.  NO MECHANICAL ANOMALIES EVIDENT. THE FUEL CONTROL UNIT, FUEL PUMP AND PROPELLER GOVERNOR ARE BEING RETURNED TO MFG FOR INVESTIGATION. ENGINE TIME ADDED.
